I have had steroid rosacea on my face after using steroid creams for eczema for years. I recently got frustrated with eczema on my arms, and used betametasone dipropionate there. After a week I got a reddish spot on one arm. I began diminishing the doses of cream over the next week. The red spot was not itchy but expanded. Then I got one on the other arm in the same place. It got larger, too. Eventually the places began to be raw and felt like I had burned myself. I stopped the corisone cream. The places then turned brown and leathery but continue to grow. There is also a ***** bump on one arm under the brown, leathery rash. Any idea what I might have or what to do about it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.